# SDR CHQA20130817321

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 27,023 hours, 23,813 cycles
- Engine: Rroyce AE3007A13
- Engine time: 26,651 hours, 23,538 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004102603
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE, FRAME 68 BETWEEN STRINGERS 6 AND 7L.  SHEAR TIE REPLACED IAW SRM 51-40-02.
